# SDR UPS98227588

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 652162225
- Condition: Corroded
- Location: Nr 11 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 11 SPOILER FITTING CORRODED AT MOUNT HOLE.  REPLACED PER SRM 51-30-2.
